Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 399-404

Factorial ratios that are integers

Hofstra University, Mathematics Department, Hempstead 11554, NY, USA

Received 15 March 1993; Revised 8 June 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.